Advil Ibuprofen 200 mg Pain Reliever/Fever Reducer (NSAID) Tablets, 6 Count

(0)

In-store pickup

Item not sold at

Highlights

  • Always remember to pack Advil in your first-aid kit
  • Can be used to combat body pain or fever
  • Includes 3 easy-to-carry packets with a single dose in each pack

Description

Building a top notch first-aid or travel kit calls for Advil. Advil can be a savior to fight against body pain or to help with fever reduction. Each easy-to-carry packet has a single dose of 2 tablets for your convenience, making pain relief super easy wherever you are.

Specifications

Color: Multi-color
Brand: Advil
Age Group: Adult, Teen
Size: 6 Count
Assembled Product Height: 3.1 in
Assembled Product Width: 1.2 in
Assembled Product Length: 2.4 in
Assembled Product Weight: 8 oz
Travel Size: yes
Instructions: Do not take more than directed. The smallest effective dose should be used. Adults and children 12 years and over: take 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may be used. Do not exceed 6 tablets in 24 hours, unless directed by a doctor. Children under 12 years; ask a doctor.
Form: Tablet
Disposable: no
Stop Use Indications: Stop Use And Ask A Doctor If. ? You Experience Any Of The Following Signs Of Stomach Bleeding:. ? Feel Faint. ? Vomit Blood. ? Have Bloody Or Black Stools. ? Have Stomach Pain That Does Not Get Better. ? Pain Gets Worse Or Lasts More Than 10 Days. ? Fever Gets Worse Or Lasts More Than 3 Days. ? Redness Or Swelling Is Present In The Painful Area. ? Any New Symptoms Appear
Dosage: 1 Tablet
Count: 6
Health Concerns: Arthritis; Cold & Fever; Headache; Inflammation; Menstrual Pain; Oral Pain
Inactive Ingredients: Acetylated Monoglycerides Colloidal Silicon Dioxide Corn Starch Croscarmellose Sodium Methylparaben Microcrystalline Cellulose Pharmaceutical Glaze Pharmaceutical Ink Povidone Pregelatinized Starch Propylparaben Sodium Benzoate Sodium Lauryl Sulfate Stearic Acid Sucrose Synthetic Iron Oxide Titanium Dioxide White Wax
Active Ingredient: Ibuprofen 200mg (NSAID)* Pain Reliever/Fever Reducer *Nonsteroidal Anti-Inflammatory Drug.
Adult Product: yes
Country of Origin - Textiles: Imported
Aerosol: no
Manufacturer: Pfizer
Human Consumption: yes
SKU: 15290501